# SDR SWAA2012100408268

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 29,762 hours, 17,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6567380
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE LENS LOOSE.  REMOVED AND REPLACED LENS PER MT & MM.
